# SDR SWAA2022030846194

- Difficulty date: April 11, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 55,872 hours, 32,689 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#5 SPOILER HAS 2 EACH DISBONDS; 1 EACH LOCATED 29.25' FROM OUTBD EDGE AND 11' FROM L/E; 1 EACH 31.5' FROM OUTBD EDGE AND 7' FROM L/E / REPAIRED 2EA DISBONDED ON #5 SPOILER LOCATED 29.25' FROM O/B EDGE AND 11' FROM L/E; AND ALSO LOCATED 31.5' FROM O/B EDGE AND 7' FROM L/E. PER SRM 51-70-10-2R-2 AND SRM 51-70-10-2R-0.
